| Model Number |
NEURO ZTI CLA |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti cla was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up report will be submitted once the device explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall#: 211014).
Event or Problem Description
The decision to explant the patient was made by the medical team.The expected explant date is not known at this stage.Similarly, the reasons for the explantation have not been communicated.